Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 11, Pages 1737-1758
http://dx.doi.org/10.1155/IJMMS.2005.1737

Transitive Courant algebroids

Department of Mathematics, University of Haifa, Haifa 31905, Israel

Received 28 September 2004; Revised 13 March 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Izu Vaisman, “Transitive Courant algebroids,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 11, pp. 1737-1758, 2005. https://doi.org/10.1155/IJMMS.2005.1737.